On the maximum of a Wiener process and its location

E. Csáki, A. Földes, P. Révész

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

Consider a Wiener process {W(t),t≧0}, let M(t)=max |W(s)| and v(t) be the location of the maximum of the absolute value of {Mathematical expression} in [0, t] i.e. |W(v(t))|=M(t). We study the limit points of (αtM(t),βtv(t)) as t→∞ where αt and βt are positive, decreasing normalizing constants. Moreover, a lim inf result is proved for the length of the longest flat interval of M(t).

Original languageEnglish
Pages (from-to)477-497
Number of pages21
JournalProbability Theory and Related Fields
Volume76
Issue number4
DOIs
Publication statusPublished - Dec 1987

Fingerprint

Normalizing Constant
Limit Point
Wiener Process
Absolute value
Interval
Wiener process

ASJC Scopus subject areas

  • Statistics and Probability
  • Analysis
  • Mathematics(all)

Cite this

On the maximum of a Wiener process and its location. / Csáki, E.; Földes, A.; Révész, P.

In: Probability Theory and Related Fields, Vol. 76, No. 4, 12.1987, p. 477-497.

Research output: Contribution to journalArticle

Csáki, E. ; Földes, A. ; Révész, P. / On the maximum of a Wiener process and its location. In: Probability Theory and Related Fields. 1987 ; Vol. 76, No. 4. pp. 477-497.
@article{28a04d54805948a5bf0f0ee263633626,
title = "On the maximum of a Wiener process and its location",
abstract = "Consider a Wiener process {W(t),t≧0}, let M(t)=max |W(s)| and v(t) be the location of the maximum of the absolute value of {Mathematical expression} in [0, t] i.e. |W(v(t))|=M(t). We study the limit points of (αtM(t),βtv(t)) as t→∞ where αt and βt are positive, decreasing normalizing constants. Moreover, a lim inf result is proved for the length of the longest flat interval of M(t).",
author = "E. Cs{\'a}ki and A. F{\"o}ldes and P. R{\'e}v{\'e}sz",
year = "1987",
month = "12",
doi = "10.1007/BF00960069",
language = "English",
volume = "76",
pages = "477--497",
journal = "Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete",
issn = "0178-8051",
publisher = "Springer New York",
number = "4",

}

TY - JOUR

T1 - On the maximum of a Wiener process and its location

AU - Csáki, E.

AU - Földes, A.

AU - Révész, P.

PY - 1987/12

Y1 - 1987/12

N2 - Consider a Wiener process {W(t),t≧0}, let M(t)=max |W(s)| and v(t) be the location of the maximum of the absolute value of {Mathematical expression} in [0, t] i.e. |W(v(t))|=M(t). We study the limit points of (αtM(t),βtv(t)) as t→∞ where αt and βt are positive, decreasing normalizing constants. Moreover, a lim inf result is proved for the length of the longest flat interval of M(t).

AB - Consider a Wiener process {W(t),t≧0}, let M(t)=max |W(s)| and v(t) be the location of the maximum of the absolute value of {Mathematical expression} in [0, t] i.e. |W(v(t))|=M(t). We study the limit points of (αtM(t),βtv(t)) as t→∞ where αt and βt are positive, decreasing normalizing constants. Moreover, a lim inf result is proved for the length of the longest flat interval of M(t).

UR - http://www.scopus.com/inward/record.url?scp=0001265546&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0001265546&partnerID=8YFLogxK

U2 - 10.1007/BF00960069

DO - 10.1007/BF00960069

M3 - Article

AN - SCOPUS:0001265546

VL - 76

SP - 477

EP - 497

JO - Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete

JF - Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete

SN - 0178-8051

IS - 4

ER -